MathSciNet Relay Station
MathSciNet bibliographic data
MR2869177 44A12 (28C20)
Becnel, Jeremy J.; Sengupta, Ambar N. A support theorem for a Gaussian Radon transform in infinite dimensions. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1281–1291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement